# SDR AALA20130101002

- Difficulty date: January 1, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 47,092 hours, 6,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS IN COACH SEATS BETWEEN 20 TO 26 BOTH SIDES INOPERATIVE.  REPLACED BATTERY PACK AT RIGHT NUMBER 3 DOOR.  OPS CHECK NORMAL.
